dcsimg
Article: OBSERVATIONS ON THE FLIGHT PERIODICITY OF BUTTERFLIES IN WEST MALAYSIA
Report an error

Title

OBSERVATIONS ON THE FLIGHT PERIODICITY OF BUTTERFLIES IN WEST MALAYSIA

By

Orr, A G

Type

Article

Date of Publication

1982

Original Publication

Journal of the Lepidopterists' Society.

Volume

36

Pages

54--61

Contributed by

BioStor

Language

English

Published by

[New Haven, Conn.] :Lepidopterists' Society,1959-

Identifiers

BioStor: 116372

Rights Status

In Copyright. Digitized with the permission of the rights holder.

 

Download MODS